# SDR SWIA201128134

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 19,749 hours, 16,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2 EXTERIOR EMERGENCY LIGHTS ON THE RIGHT SIDE ARE OUT.  (FLT 6324)  RELAMPED EMERGENCY LIGHTS.
